Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Journal of the American Academy of Dermatology
Volume 52, n° 3S
page P21 (mars 2005)
Doi : 10.1016/j.jaad.2004.10.096
Pseudotumor cerebri does not appear during oral isotretinoin therapy after a previous episode with minocycline for acne: Report of a case
 

Vincenzo Bettoli, MD, Alessandro Borghi, MD, Marcello Ferroni, MD, Annarosa Virgili, MD, Department of Clinical and Experimental Medicine, Section of Dermatology, Arcispedale S. Anna, University of Ferrara, Ferrara, Italy


 P142
Nothing to disclose.


Top of the page

© 2005  American Academy of Dermatology, Inc.@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@